Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Vomiting post surgery for broken hands. Is this serious?

sir , my brother get an accident by bus, his right hand get broke and in ct scan there is a small amount of blood clot -he did t get unconsence and did t get any vomiting tendency .last night after 7 days treatment of his hand in which doctor put a steel and operate the hand we come to home but today he get a vomiting .last night he eat chicken and today he eats rice. i want to know the is their any serious issue and can you please tell me what to eat right now and make precaution .
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
hi thanks for your question. one of the commonest causes of vomiting post surgery is the medication we give to treat pain particularly any medication that contains morphine or morphine like drugs. there are other potential causes and so if his vomiting continues I would encourage you to seek medical attention.
best wishes
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor